MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION VISION SYSTEM, ACCESSORY, IRRIGATION/ASPIRATION TUBING SET; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION VISION SYSTEM, ACCESSORY, IRRIGATION/ASPIRATION TUBING SET; UNIT, PHACOFRAGMENTATION
Catalog Number 8065750918
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that the tube was not delivering water during vitrectomy surgery.The product was promptly replaced with a new one, and the surgery was completed successfully.There was no patient impact.
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.Product evaluation was not able to be performed since the reported product was not received at the investigation site for evaluation.Product is expected but has not been returned to date.Receipt of complaint product or additional information pertinent to this complaint will result in re-evaluation of the complaint investigation.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information, the investigation was unable to conclusively identify the root cause or origin of the reported event.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION VISION SYSTEM, ACCESSORY, IRRIGATION/ASPIRATION TUBING SET
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24065382
Report Number1644019-2026-00352
Device Sequence Number21429012
Product Code HQC
UDI-Device Identifier00380657509188
UDI-Public(01)00380657509188(17)270228(11)250305(10)179M9V
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750918
Device Lot Number179M9V
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/16/2026
06/11/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/10/2026
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown